MathSciNet Relay Station
MathSciNet bibliographic data
MR1419811 35L05 (26A33 35A08)
Mainardi, F. The fundamental solutions for the fractional diffusion-wave equation. Appl. Math. Lett. 9 (1996), no. 6, 23–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement